# SDR UALA2010110104043

- Difficulty date: October 30, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 44,150 hours, 12,075 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Inoperative
- Location: Seat 5h
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP ON SEAT 5H AFT.  REPLACED LIGHT ASSY, CHECKED NORMAL ON GROUND.
